UNIGE document Scientific Article
previous document  unige:12819  next document
add to browser collection
Title

Moyennabilité des groupes dénombrables et actions sur les espaces de Cantor

Authors
Giordano, Thierry
Published in Comptes rendus mathématique. 1997, vol. 324, no. 11, p. 1255-1258
Stable URL https://archive-ouverte.unige.ch/unige:12819
Full text
Article (Published version) (302 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Identifiers
Structures

198 hits

0 download

Update

Deposited on : 2010-12-06

Export document
Format :
Citation style :